# SDR ASAA2019083130583

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 48,684 hours, 14,529 cycles
- System (JASC): 2310 · HF Communications System
- Part: Card
- Condition: Not Seated
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT LOG MODEM STATUS PAGE IN ACARS DISPLAYS LBT-2 AS NOT READY AND SIGNAL STRENGTH 0. GROUNDED - YES. ON SAT CONFIG PAGE. LBT-2 SIM NUMBER WAS BLANK. RESEATED IRIDIUM CONFIG ID MODULE SIM CARDS PER AMM 23-15-00-400-802. ONE MIG-51A INSTALLED/ REMOVED. LBT-2 SIM NUMBER NOW SHOWS AND LBT-2 SHOWS READY ON SAT LOG PAGE.
